# SDR IXXA2022060402

- Difficulty date: June 4, 2022
- Submitted: June 4, 2022
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767-300
- Aircraft serial: 28725
- Aircraft time: 79,798 hours, 23,179 cycles
- System (JASC): 5700 · Wing Structure
- Part: Cover
- Part number: 114T4151
- Part serial: NSN
- Condition: Eroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK COVER ERODED
